Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling tiredness in eyes, dizziness and heaviness. What is going on?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5255 Questions
I have had some off/on dizziness, and my eyes feel tired, a bit dry, and heavy/sore feeling... I have no real sinus pressure or discharge, and no fever. it was worse several weeks ago with dizziness, but that's a bit subsided now..
Posted Thu, 11 Apr 2013 in General Health
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

Dizziness may be due to some common causes, such as

1. Peripheral vertigo including BPPV (benign paroxysmal positional vertigo). In this condition, there is dizziness, which is aggravated with change of head position. Treatment with betahistine tablets and vestibular adaptation exercises leads to improvement.

2. Central vertigo due to brain related causes- such as lack of blood flow to brain, infections, tumor, etc. In these conditions, usually there would be additional symptoms such as headache, double vision, slurred speech, imbalance while walking, etc. MRI scan of brain may be done to determine the cause.

I think in your case, the likely cause of dizziness seems to be the first one.

I hope it helps. Please get back if you have more queries.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor